# SDR CALA2025073007089

- Difficulty date: July 28, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 99,066 hours, 21,065 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rope
- Condition: Out Of Position
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE ARMED LIGHT WILL NOT ILLUMINATE WHILE ARMING DOOR.  REMOVED SLIDE COVER TO VIEW,  GIRT BAR.FOUND FORWARD GIRT BAR SLIDER INCHES AWAY FROM ENGAGEMENT AND TANGLED WITH ROPING FROM SLIDE.  INSERTED SAFETY PIN AS REQUIRED FOUND ONE SIDE OF GIRT BAR UNATTACHED & REATTACHED GIRT BAR IAW MM 25-66-01. REPACKED ROPE PER MM. DOOR ARMS AND DIS ARMS NORMALLY SLIDE ARM LIGHT COMES ON AND GOES OUT WITH DOOR ARMING AND DISARMING. REMOVED AND STOWED DOOR BOTTLE SAFETY PIN C/W RII REQUIREMENTS
